# SDR 95ZZZX5246

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91UC
- Make and model: Cndair CL6001A11
- Aircraft serial: 1051
- Engine: Lyc ALF502L
- System (JASC): 7323 · Turbine Governor
- Part: Controller
- Part number: 230305204
- Condition: Failed
- Location: Engine Overspeed
- Part time: 1,445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OVERSPEED SHUT-DOWN CHECK ON RIGHT ENGINE, THE ENGINE FAILED TO SHUT DOWN WHEN OVERSPEED TEST SWITCH WAS THROWN.  THE PROBLEM WAS TRACED TO THE OVERSPEED CONTROLLER.  THE UNIT WAS REPLACED AND OPS CHECKED NORMAL.
